Jump to content
Important Survey - Please Participate ×

Anyone has only 1 or 2 symptoms but very tenacious?


[ra...]

Recommended Posts

Since many tapering months I mainly have dizziness, and sometimes unreal fatigue (1 out of 5 days).

So it's mainly dizziness but, God, it's tenacious. Can't get rid of it and it ruins my life.

In fact I had it bedore tapering but not before I began taking Ativan some 2 years ago. So I think it's as much taking that pill as it's withdrawal driven, who knows... Or maybe it's the seroquel mix ( take seroquel 100 mg at night).

 

Link to comment
Share on other sites

Have you had your ears checked? I had dizziness before tapering, vestibular therapy but it didnt help much

 

Yes I had my ears checked. Specialist found nothing...

Link to comment
Share on other sites

Raspout I get exactly the same thing - exactly. I think it's withdrawal related. Benzo's can stop dizziness so it would make sense when withdrawing that one would get dizziness.

 

Just to clarify, like you I get vertigo if I turn my head too fast sometimes and general light-headedness. It sucks.

Link to comment
Share on other sites

I just bloody got it then -  was checking out of a motel and as I left the Lady asked me a question so I spun my head around and bam, vertigo. I had to get outside and hold onto the wall for a minute till it eased.

 

Does anyone know any methods pharmacological or otherwise to ease this?

Link to comment
Share on other sites

×
×
  • Create New...